# SDR CALA9601735

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR UPPER SKIN HAD A HOLE AND LOOSE RIVETS JUST FORWARD OF INBOARD CONTROL TAB.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-20-3.
